# SDR UIEA2020043000922

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,946 hours, 20,115 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 8TJ162AAB1
- Part serial: 5B16G
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG ANALOG N2 STATUS( REPLACED N2 SPEED SENSOR AND PERFORMED POWER PLANT TEST 4 . CHKS GOOD PER AMM 71-00-00-795-034-M03. )
